# SDR 98ZZZX4332

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N419ER
- Make and model: Cessna 172R
- Aircraft serial: 17280251
- System (JASC): 2434 · DC Generator-Alternator
- Part: Ecu
- Part number: MC012
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BUS 2 FAILURE WAS OBSERVED WHEN THE AUDIO PANEL, NAV/COM 1 AND GPS FAILED WHICH RESULTED IN A LOSS OF COMMUNCIATION. THE FAULT WAS LOCATED AT THE JUNCTION OF THE BUS 2 WIRE AND F2 FUSE HOLDER TERMINAL IN THE EPCU.  THE SOLDER JOINT HAD BROKEN DUE TO A LACK OF SOLDER.  ARCING HAD RESULTED IN THE MELTING OF THE PLASTIC AROUND THE TERMINAL.  THE EPCU WAS REPLACED.  SUBMITTER STATED SUFFICIENT SOLDER AT THE JUNCTION WOULD HAVE PREVENTED THE FAILURE.
